Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Melasma on cheek and nose. Taken hydroquinone. Any treatment other than laser?

i am 29 y old smriti i have melasma on my both cheks and nose with large pores on that since 8- 9 years. before this i used to have bad pimpls. i was put on OC PILLS and tretinoin. my condition worsend. plz help ihave used hydroquinone 4% for 4 months. melasma had decreased only to reappear. i dont want to get laser treatment as my skin has become very sensitive. is there anything else i can do?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there Smriti. I dont know who put you on OC pills but was that before or after you had melasma. OC pills are hormonal derivatives & are commonly implicated in melasma patients'. Hydroquinone can be a double edged sword if one develops an allergy to it. I would be happy to recommend a laser surgeon/dermatologist or cosmetologist to you if you tell me which region or part of the world you hail from. Should you wish to contact me, you may do so using the 'ask-a-doctor' portal on this site at any time & do remember to try upload a clear close up photograph of the lesions. P.S. do use a good quality non-comedogenic sunscreen in the interim. Cheers & Good luck!
Dr Praveen Rodrigues MD Dermatologist, Cosmetologist, Vikram Hospital, Bangalore, India
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor